Antibiotic cream and waxing - Printable Version
+- BeautyTech Forums (http://www.beautytech.com/forums)
+-- Forum: Beauty Career Forums (http://www.beautytech.com/forums/forumdisplay.php?fid=4)
+--- Forum: Waxing (http://www.beautytech.com/forums/forumdisplay.php?fid=22)
+--- Thread: Antibiotic cream and waxing (/showthread.php?tid=631)
Antibiotic cream and waxing - aj - 10-14-2011
I have a client that I've had for years, never had a problem waxing her. She came in the other day to wax and as I waxed her I noticed I grazed her skin...asked her if she was on any meds and she said no, then I pushed her and said well somethings not right u sure youre not on acne cream as she has some acne. Then she confesses ya, but I've been on this before and youve waxed me without any problems. Well I didn`t have any clue and with my regulars I never ask them each visit about meds and stuff after having asked the first visit. I guess I learned to now!! Can antibiotoc creams cause the skin to graze while waxing. I`m really upset about it.
- aj - 10-18-2011
RE: antibiotic cream and waxing - kazia - 10-20-2011
yes, maybe the antibiotic has to do with it while your waxing her the substance reacts to her skin. usually when a person takes medication there are effects or reaction takes place . you must learn to ask your client if they are taking meds because they'll be the one taking their risk of obtaining allergies and infections...
RE: Antibiotic cream and waxing - aj - 06-25-2012
What is this wax you speak so highly of?
RE: Antibiotic cream and waxing - sheilmolson - 07-25-2012
I think the skin is grazed during waxing if antibiotic cream is used. Cream makes the skin soft and hence at the time of waxing it is difficult to remove hair from skin. More pressure is given on skin to remove hair and therefore the skin is grazed during waxing.